MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-600-062
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tunnel was made with the drill bit and its guide, then the anchor was entered into the previously made hole, it proceeded to impact up to the guide line and when it was in the middle, it fractured in the body.The pieces were potentially not able to be retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor broke.No pieces were separated.
 
Additional Manufacturer Narrative
Alleged failure: the respective tunnel was made with the 4.5mm drill bit and its guide, then the 4.5 reelx anchor was entered into the previously made hole, then it proceeded to impact up to the guideline and when it was in the middle, it fractured in the body.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) hard bone, 3) incorrect angle of attack (too steep/shallow), 4) no pilot hole prepared in the event of hard bone, 5) incorrect instrumentation used to prepare pilot hole.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
REELX STT 4.5MM KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19098010
Report Number0002936485-2024-00328
Device Sequence Number7705456
Product Code MBI
UDI-Device Identifier37613252592809
UDI-Public37613252592809
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-600-062
Device Lot Number23122AG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight70 KG